# SDR 2002FA0000878

- Difficulty date: July 15, 2002
- Submitted: July 29, 2002
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 30723973
- Part serial: 020316000277
- Condition: Gouged
- Location: 3rd Lpc Disk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TURBINE DISK RECEIVED FROM HONEYWELL WITH SCRATCHES/GOUGES ON FORWARD WEB BY CURVIC TEETH.
